Jump to content
Important Survey - Please Participate ×

my story...


[mi...]

Recommended Posts

is quite long and complicated. I survived endocarditis, and have been stable on methadone since that time. During my 5 months in the hospital recovering from the infection,  I was out on benzos and safely and slowly tapered successfully. I always had terrible anxiety which I used alternative therapies to treat. Last year I was no longer able to handle it on my own. Went to a primary care and she gave me .5mg to take as needed for up to 10 days. she gave me 28 .25mgs. Shortly thereafter I saw a nurse practitioner who saw my symptoms were still severe, so prescribed me 2mg per day. earlier this month (March) in light of the Corona stuff, they told me they were going to quickly detox me and tried to cut the dose in half. I called and said I would prefer to taper more slowly so she said that she would make a compromise of 1.5mg. unfortunately since my symptoms have taken a turn for the worst. I am here for support and community and hopefully some insight and wisdom on how to taper slowly enough to avoid the brain damage that comes with quick tapering. I feel like there are no caring or considerate health professionals out there that don't allow their personal biases to interfere with the treatment of their patients. Hence my need for support and community.
Link to comment
Share on other sites

Hello misswalterbishop, Welcome to BenzoBuddies!

 

You've had it rough, I'm sorry to hear you're facing a taper on top of the other difficulties you've had to deal with.  It sounds like you'll need a slow taper, especially in light of your previous benzo use and withdrawal.  Can you tell us a little more about that, what you were on, what dose and how long your taper was?  It would also be helpful to know what benzo you're on now, you didn't mention it.

 

Please check out our Planning your Taper board, there you'll see the methods we support, so when you're ready, you can start a thread and ask for suggestions from our other members.

 

If you'd like to connect with others who know what you're going through, you can take a look at our  Withdrawal Support (during your taper) board, we understand what you're feeling.

 

Please let us know how we can help you.

 

Pamster

 

 

Link to comment
Share on other sites

×
×
  • Create New...